# SDR CA100203012

- Difficulty date: February 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 3,970 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 264600062
- Condition: Stuck
- Location: Oil Pressure
- Part time: 3,970 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS BEING BROUGHT INTO THE HANGAR FOR OVER NIGHT PARKING, PILOT NOTICED THAT WHEN HE SHUTDOWN THE ENGINE THAT THE OIL PRESSURE NEEDLE WAS STUCK IN THE MIDDLE OF THE GREEN ARC.  AME CHECKED THE GAUGE NEXT MORNING IT WAS STILL SHOWING READING IN MIDDLE OF THE GREEN ARC.  REMOVED THE GAUGE AND FOUND THAT IF YOU MOVED THE NEEDLE IT WOULD GO DOWN TO BOTTOM OF SCALE. IF MOVED BACK IT WOULD STICK WHERE YOU LEFT IT. NEW GAUGE ORDERED. OIL PRESSURE LINE CHECKED AND FOUND TO BE CLEAN. (TC 20100203012)
